Cite This Item

Copy Citation

Croken, Robert C., et al., editors. “The Form of Mathematical Inference.” Shorter Papers, vol. 20, University of Toronto Press, Toronto; Buffalo; London, 2007, pp. 3–12, Accessed 20 Sept. 2020.
The Form of Mathematical Inference. (2007). In Croken R., Doran R., & Monsour H. (Eds.), Shorter Papers (pp. 3-12). Toronto; Buffalo; London: University of Toronto Press. Retrieved September 20, 2020, from
"The Form of Mathematical Inference." In Shorter Papers, edited by Croken Robert C., Doran Robert M., and Monsour H. Daniel, 3-12. Toronto; Buffalo; London: University of Toronto Press, 2007. Accessed September 20, 2020.

Export Citation

Export a RIS file (For EndNote, ProCite, Reference Manager, Zotero, Mendeley…)
Export a Text file (For BibTex)
Note: Always review your references and make any necessary corrections before using. Pay attention to names, capitalization, and dates.